# SDR ABXA030322

- Difficulty date: August 4, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45928
- Aircraft time: 83,575 hours, 26,656 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 57726925011
- Part serial: ABC0051B
- Condition: Broken
- Location: T/E Flap
- Part time: 5,910 hours, 2,983 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING FLAP EXTENTION ON FINAL APPROACH AT APPROXIMATELY 5 DEGREES FLAPS, THE RIGHT AND LEFT FLAP INDICATORS SPLIT APPROXIMATELY 5-8 DEGREES WITH AN AIRCRAFT ROLL.  FURTHER EXTENTION, EVENED OUT.  FOUND LEFT MID WING FLAP ACTUATOR AND LINK BROKEN.  REPLACED FLAP ACTUATOR IAW DC8 MM 27-51-09-4-0001.
